# SDR 97ZZZM1192

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LT WING TOP SIDE APPROX 40 INCH OUTBOARD OF NR 1 SPOILER CORROSION SKIN BULGE AND 2 RIVETS HEAD POPPED.  (M)
